Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Keppra

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-03-2005, 06:00 AM
Diane
Guest
 
Posts: n/a
Default No Subject

Over the summer I had passed out with sezuire-like symptons and I've recently come to find out that it was a seizure and i've been taking complex-partial seizures. I just started taking Keppra and the side effects are very intense.Extreme tiredness, very moody, I don't have problems saying what i want now and sometimes that's scary...I've read other comments on how people are reacting to keppra and it's almost reassuring that people are having similar effects. But, it can be very hard to deal with sometimes....<br> One good thing though, it seems like I'm not taking seizures anymore.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:26 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.